MathSciNet Relay Station
MathSciNet bibliographic data
MR1399601 52C22 (11A63)
Lagarias, Jeffrey C.; Wang, Yang Self-affine tiles in ${\bf R}^n$. Adv. Math. 121 (1996), no. 1, 21–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement